# SDR AALA202507085440

- Difficulty date: July 6, 2025
- Submitted: July 8, 2025
- Operation: Air carrier
- Aircraft: N862NN
- Make and model: Boeing 737823
- Aircraft serial: 30905
- Aircraft time: 43,169 hours, 18,419 cycles
- System (JASC): 2612 · Fire Detection
- Part: Smoke Detector
- Part number: 4735975
- Condition: Faulted
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO: HAD FIRE INDICATIONS ON FORWARD CARGO COMPARMENT INFLIGHT, DISCHARGE BOTTLE, NO INDICATIONS OF ANY FIRE ONCE ON GROUND. AIRCRAFT DIVERTED TO AND LANDED SAFELY AT JAX. REMOVED AND REPLACED FAULTY CARGO FIRE CONTROL PANEL (AALA202507075560), PER AMM 26-00-02. REMOVED AND REPLACED CARGO ELECTRONIC UNIT (AALA202507085326), PER AMM 26-16-02. REMOVED AND REPLACED ALL FORWARD CARGO SMOKE DETECTORS (AALA202507085440), PER AMM 26-16-01. REMOVED AND REPLACED CARGO FIRE EXTINGUISHER BOTTLE (AALA202507081564), PER AMM 26-23-01.
